MathSciNet Relay Station
MathSciNet bibliographic data
MR898932 32E30 (41A25 41A63)
Zériahi, Ahmed Meilleure approximation polynomiale et croissance des fonctions entières sur certaines variétés algébriques affines. (French) [Best increasing polynomial approximation of entire functions on affine algebraic varieties] Ann. Inst. Fourier (Grenoble) 37 (1987), no. 2, 79–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement